# SDR LR7A2013060400646

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 66,734 hours, 39,056 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 36250213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SSID INSPECTION FOR AD 2012-06-09 (SP189), A CRACK WAS FOUND ON NR 3L LONGERON.  R & R LONGEORN ASSY.
